News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: very rapid unintentional weight loss and blood in stools


 wiltingaway35 - Sun Dec 18, 2005 3:16 am

Hi, I am a 35 yr old female. I have been having lower right side abdominal pain for some time now, and a month ago I was rushed to the hospital with what was thought to be appendicitis. But, once they did a CT scan, they said that all they found was a massive cyst on my right ovary. Then 2 days later the hospital calls me back, says they found streaking on my CT scan that indicates infection and I need to get right back in there. So, I go back and the Dr that come in to see me says he didn't see what they were talking about. I have had light tan, very soft and thin stools with bright red blood in them. I have since lost 28 lbs., feeling weaker every day. My RBC was slightly low. Urinalysis showed many bacteria, ketones, protein 1+, squamous epi cells were high. Also, my heart rate is around 104-108 bpm. I had barium enema 2 days ago as PCP thinks I may have IBS. Also waiting for ESR bloodwork(whatever that is for). My mother diagnosed with colon polyps a few years ago. I also had cervical cancer in 92-93. Just a little confused and exausted! Any opinions would be greatly appreciated!! Thank you
 wiltingaway35 - Sun Dec 18, 2005 3:31 am

I should also mention that I am currently on Adderall XR for Adult ADD and Lamictal for Bipolar. My PCP seems to have dismissed all of my other symptoms and says he believes the Adderall is causing it all. He was very obviously stumped. Most generally I have a very high respect for him, but this time I know there is more to this. Oh, and the abdominal pain has moves to my left side and is very severe at times, more on the left side now than the right. Sorry for being so long. Many thanks ahead of time!!!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here